On the Traits of Solutions of Multipoint and Multistrip Fractional Boundary Value Problems
Bashir Ahmad,
Naif Almuylibi and
Ahmed Alsaedi
International Journal of Differential Equations, 2026, vol. 2026, 1-24
Abstract:
This article is concerned with a new class of multipoint and multistrip type nonlocal boundary value problems for nonlinear Caputo fractional differential equations. By employing the tools of the fixed point theory, the existence and uniqueness criteria for solutions of the given problem are presented. It is shown that the solution of the problem at hand yields solutions to the associated lower-order multipoint and multistrip fractional boundary value problems (FBVPs) according to a relationship connecting the number of terms in the solution with the order of the corresponding FBVP. The present work has the potential to be extended/generalized to its coupled, multivalued, and impulsive variants.
Date: 2026
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/ijde/2026/6268622.pdf (application/pdf)
http://downloads.hindawi.com/journals/ijde/2026/6268622.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnijde:6268622
DOI: 10.1155/ijde/6268622
Access Statistics for this article
More articles in International Journal of Differential Equations from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().